MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS SCREW, LOCKING, D=4.2MM, L=46MM, SH

I.T.S. GMBH CANCELLOUS SCREW, LOCKING, D=4.2MM, L=46MM, SH
Model Number 37422-46-N
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initially the lot number was not provided, but after discussion with distributor we have received the lot number from the plate and screw.We have inspected the dhf of these batches and no deviation was detected.Furthermore, we have performed an analysis of 4 screws and 1 plate with the same lot number we had on stock and no deviation was detected.As a result of the above and the fact that no device was returned for evaluation, this complaint is deemed unconfirmed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This is report 1 of 2.
 
Event or Problem Description
It was reported that a locking 4.2mm cancellous screw didn't lock in a curved prs rx plate and was screwed through the plate hole.This is report 1 of 2.

Brand Name
CANCELLOUS SCREW, LOCKING, D=4.2MM, L=46MM, SH
Common Device Name
CANCELLOUS SCREW, LOCKING, D=4.2MM, L=46MM, SH
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key12352938
Report Number3004369035-2021-00071
Device Sequence Number11755707
Product Code HWC
UDI-Device Identifier09120047295618
UDI-Public09120047295618
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37422-46-N
Device Catalogue Number37422-46-N
Device Lot Number28/39120
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date08/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR